# SDR DL76L080849

- Difficulty date: June 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 63,697 hours, 9,449 cycles
- Engine: Pwa PW4060
- Engine time: 64,883 hours, 11,119 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 724147
- Condition: Fire
- Location: Nr 1
- Part time: 64,883 hours, 11,119 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: E

## Discrepancy

ON TAXI IN RIGHT ENG WAS SHUTDOWN, GRND TOLD US SMOKE AND MECHANIC CONFIRMED SMOKE AND FLAMES FROM LEFT ENG TAILPIPE.  SECURED LEFT ENG AND MOTORED ENG FOR TWO MINUTES.  NO COCKPIT INDICATIONS OR HIGH EGT NOTED PRIOR TO SMOKE ANNOUNCEMENT.  PERFORMED FIM PROCEDURES 71-08-00 FIG 117, ALL OK.  PERFORMED AMM 70-11-11-912-018-N00, NO ABNORMALTIES FOUND ALLOK.  PERFORMED TEST RUN ON LT ENGINE TWICE ALL OK.  ALL PARAMETERS OK.
